Exact sequences of inner automorphisms of tensors

Brooksbank PA, Maglione J, Wilson JB (2020)
JOURNAL OF ALGEBRA 545(SI): 43-63.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Brooksbank, Peter A.; Maglione, JoshUniBi; Wilson, James B.
Abstract / Bemerkung
We produce a long exact sequence whose terms are unit groups of associative algebras that behave as inner automorphisms of a given tensor. Our sequence generalizes known sequences for associative and non-associative algebras. In a manner similar to those, our sequence facilitates inductive reasoning about, and calculation of the groups of symmetries of a tensor. The new insights these methods afford can be applied to problems ranging from understanding algebraic structures to distinguishing entangled states in particle physics. (C) 2019 Elsevier Inc. All rights reserved.
Stichworte
Tensor; Derivation; Autotopism
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF ALGEBRA
Band
545
Ausgabe
SI
Seite(n)
43-63
ISSN
0021-8693
eISSN
1090-266X
Page URI
https://pub.uni-bielefeld.de/record/2940697

Zitieren

Brooksbank PA, Maglione J, Wilson JB. Exact sequences of inner automorphisms of tensors. JOURNAL OF ALGEBRA. 2020;545(SI):43-63.
Brooksbank, P. A., Maglione, J., & Wilson, J. B. (2020). Exact sequences of inner automorphisms of tensors. JOURNAL OF ALGEBRA, 545(SI), 43-63. doi:10.1016/j.jalgebra.2019.07.006
Brooksbank, P. A., Maglione, J., and Wilson, J. B. (2020). Exact sequences of inner automorphisms of tensors. JOURNAL OF ALGEBRA 545, 43-63.
Brooksbank, P.A., Maglione, J., & Wilson, J.B., 2020. Exact sequences of inner automorphisms of tensors. JOURNAL OF ALGEBRA, 545(SI), p 43-63.
P.A. Brooksbank, J. Maglione, and J.B. Wilson, “Exact sequences of inner automorphisms of tensors”, JOURNAL OF ALGEBRA, vol. 545, 2020, pp. 43-63.
Brooksbank, P.A., Maglione, J., Wilson, J.B.: Exact sequences of inner automorphisms of tensors. JOURNAL OF ALGEBRA. 545, 43-63 (2020).
Brooksbank, Peter A., Maglione, Josh, and Wilson, James B. “Exact sequences of inner automorphisms of tensors”. JOURNAL OF ALGEBRA 545.SI (2020): 43-63.